Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 38, Issue 1, March 2023  pp. 47–56.

Some observations on the index of C{p}-spaces

Authors:  Bikramjit Kundu
Author institution: Department of Mathematics, Ramakrishna Mission Vivekananda Educational and Research Institute, Belur Math, Howrah 711 202

Summary:  In this paper, we consider numerical indices associated to spaces with free C{p}-action. We prove that the Stiefel manifolds provide an example of non-tidy spaces for p=2, which are those whose co-index and index disagree. In the case of odd primes, we construct examples of co-index 3 whose index may be arbitrarily large.

Contents   Full-Text PDF